# SDR DALA2024062706576

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 210-212 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, CORROSION ON LOWER CUSP ANGLE FROM STA Y= 210/212 PROJECTION LONG 18R AT PAX CABIN FLOOR STRUCTURE. W1. CORRECTIVE ACTION: CORROSION LEVEL 2. CORROSION ON LOWER CUSP ANGLE FROM STA Y= 210/212 PROJECTION LONG 18R AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER PRI 618846-14 REV 3 AND ER/A 618846-14 REV.ORIGINAL SECTION I: PERMANENT REPAIR. (LP 0415431)
